ITEM METADATA RECORD
Title: Complete classification of parallel surfaces in 4-dimensional Lorentzian space forms
Authors: Chen, Bang-Yen * ×
Van der Veken, Joeri * #
Issue Date: Mar-2009
Publisher: Tohoku university
Series Title: Tohoku mathematical journal vol:61 issue:1 pages:1-40
Abstract: In this paper we completely classify parallel non-degenerate surfaces in 4-dimensional Lorentzian space forms. In addition, we also completely classify non-degenerate surfaces with parallel mean curvature vector in 4-dimensional Lorentzian space forms.
URI: 
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science